Global Dimension of Differential Operator Rings. IV - Simple Modules.
Forum mathematicum, Tome 1 (1989) no. 3, pp. 185-200
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
differential operator rings, projective dimensions, noetherian coefficient ring, derivations, simple modules, global dimension, differential dimension, maximal ideals, noetherian local ring, Gorenstein ring
@article{FORUM_1989__1_3_141611,
author = {Kenneth R. Goodearl},
title = {Global {Dimension} of {Differential} {Operator} {Rings.} {IV} - {Simple} {Modules.}},
journal = {Forum mathematicum},
pages = {185--200},
year = {1989},
volume = {1},
number = {3},
zbl = {0656.16001},
url = {http://geodesic.mathdoc.fr/item/FORUM_1989__1_3_141611/}
}
Kenneth R. Goodearl. Global Dimension of Differential Operator Rings. IV - Simple Modules.. Forum mathematicum, Tome 1 (1989) no. 3, pp. 185-200. http://geodesic.mathdoc.fr/item/FORUM_1989__1_3_141611/